On the Integral Equation Describing Phase Transitions in a System of Magnetic Rods
Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 1, pp. 92-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1999_33_1_a13,
author = {L. D. \`Eskin},
title = {On the {Integral} {Equation} {Describing} {Phase} {Transitions} in a {System} of {Magnetic} {Rods}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--95},
year = {1999},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_1_a13/}
}
L. D. Èskin. On the Integral Equation Describing Phase Transitions in a System of Magnetic Rods. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 1, pp. 92-95. http://geodesic.mathdoc.fr/item/FAA_1999_33_1_a13/
[1] Onsager L., Ann. New York Acad. Sci., 51 (1949), 627 | DOI
[2] De Zhen P.-Zh., Fizika zhidkikh kristallov, Mir, M., 1972
[3] Kayser R. F., Raveche H. J., Phys. Rev. A, 17:6 (1978), 2067–2072 | DOI
[4] Kornev K. G., Eskin L. D., Izv. AN SSSR, ser. fizich., 55:6 (1991), 1050–1054
[5] Tsebers A. O., Magnitnaya gidrodinamika, 1983, no. 2, 39–44 | Zbl